# SDR RJEF20160419001

- Difficulty date: April 15, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 35,875 hours, 16,496 cycles
- Engine: Iae V2527EA5
- System (JASC): 2213 · Flight Controller
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850004114
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 5,372 hours, 16,540 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT TA588, THE PILOT REPORTED FCU ALTITUDE UNABLE TO CHANGE ALTITUDES.  DUE THAT SITUATION THE ACFT RETURNED.  AFTER AN UNEVENTFUL LANDING, ONCE THE ACFT PARKED AT THE GATE, PERFORMED FAULT ANALYSIS IAW TSM 22-81-00-810-801-A.  REPLACED THE FCU IAW AMM 22-81-12-000-001 & 22-81-12-400-001.  PERFORMED TEST IAW AMM 22-96-00-710-001-A WITH NORMAL RESULTS.  THE ACFT WAS RETURNED TO SERVICE.
